Nurofen Sinus & Pain Ibuprofen 200mg Tablets 24's
Nurofen Sinus & Pain Ibuprofen 200mg Tablets 24's
€11.50
Pharmacist Help me choose

Nurofen Sinus & Pain Ibuprofen 200mg Tablets 24's

€11.50
NURO033
I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.
This product may be unsuitable for certain people, please confirm that you do not suffer with any of the below conditions..

- Hypersensitivity to the active ingredients.
- Hepatic or severe renal impairment.
- Heart disease and cardiovascular disorders.
- Hypertension.
- Hyperthyroidism.
- Diabetes.

 
Currently in stock
In stock

For the symptomatic relief of head colds and influenza, including nasal congestion and to ease the pain of sore throats.

  • Details

    contains ibuprofen (200mg), which targets pain and has anti-inflammatory properties, combined here with a powerful decongestant (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose; this helps open up the nasal passages to make breathing easier, to provide relief from blocked nose. Relief for up to 8h*.

    Directions For Use:

    • Adults and children over 12 years of age: 
    • Swallow two tablets with water, then if necessary take one or two tablets every four hours. 
    • Do not exceed 6 tablets in 24 hours.

    Relieves:

    • Aches
    • Pains
    • Headache
    • Fever
    • Eases the pain of sore throats
    • Blocked nose and sinuses

    Active Ingredients

    • Each tablet contains: 
    • Ibuprofen 200mg 
    • Pseudoephedrine Hydrochloride 30mg
    • Includes Sunset Yellow (E110)

    Warnings:

    Keep out of reach and sight of children.
    Please read accompanying instructions carefully before using this product.
    Only use this product as intended, in the event of misuse, seek medical advice.

    Allergies

    Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.

    Age Restriction

    This product is not suitable for children under 12 years of age.

    Precautions For Special Groups

    Do not take this product if you are pregnant or breastfeeding except under close supervision of your doctor. 
    Please consult your doctor or pharmacist before using this product if you are taking any other medications or have a medical condition. 
    Consult your doctor or pharmacist before using/administering this product if you or the patient have a history of, or are currently suffering from peptic ulceration or worsening of asthma due to aspirin.
    This product should be used with particular caution in elderly patients who are more prone to side effects.

    Storage:

    Do not store above 25°C.
    Store in the original package in order to protect from moisture.

    Product Specific Warnings

    If your sypmtoms worsen or persist for more than 3 days cosult your doctor or pharmacist.
    Do not take with any other cold or decongestant medicine, with other ibuprofen products or with alcohol.
    Contains ibuprofen. Do not take in combination with any other anti-inflammatory drugs.
    Do not use for more than 7 days.
    Do not take this product if you have a heart problem, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
    Do not take this product if you suffer from severe heart failure, kidney failure or liver failure.
    Not suitable for use if you have a history of gastrointestinal bleeding or perforation related to previous NSAIDs therapy.
    Do not use if you have a history of peptic ulcers.
    This product is not suitable if you have had a hypersensitivity reaction in response to ibuprofen, aspirin or NSAIDs. Hypersensitivity reactions include asthma, bronchospasm (narrowing of the airways), runny nose, angioedema (skin swelling) or hives.

    Always read the packaging and enclosed information leaflet carefully before use.

    Please Note

    This item is a medicine and for safety reasons, our McCabes Pharmacist will review this purchase before dispatch.

    To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

    If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

    We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10 am - 3 pm) or email [email protected] and we will have a pharmacist call you as soon as possible.

  • More Information
    More Information
    Barcode 5000158105577
    Brand Nurofen
  • Delivery Options

    Delivery Charges

    Region Type Cost Exclusions
    Republic of Ireland 1-3 Days Delivery (An Post) €4.75 per order Free Delivery on orders over €38 *This excludes Buy One Get One Half Price Offer
    Republic of Ireland 1-2 Days Delivery (UPS) €6.50 per order *Order before 2pm for same day dispatch
    Germany Usually 3-4 Days Delivery (An Post) €9.99 per order *Order before 2pm for same day dispatch

    Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day. Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day. Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery. We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).

Related products

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time.

Allow all

For the symptomatic relief of head colds and influenza, including nasal congestion and to ease the pain of sore throats.